Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from Parkinson's Disease. Body rigid, imbalance after taking medication. Remedy?

1. I am a 59yrs old male,ht 165 cms, wt 75Kg having PARKINSONS DISEASE ,since AUG07. 2. My medicines prescribed are:- Ropark-4mg TDS Syndopa plus 125 -5 nos daily Syndopa CR- 1 HS 3. I am continuing to have more body rigidity and imbalance inspite of increase of dosage of Syndopa plus tabs since 3months .NO CHANGE in ROPARK TAB DOSAGE,SINCE AUG 07 HAS BEEN DONE.IS IT ADVISABLE NOW FOR REMEDY AND RELIEF OF MY PRESENT PROBLEM AND WITH WHAT DOSAGE?IF NOT WHICH OTHER MEDICINE WITH DOSAGE, APART FROM TAB AMANTIDINE AND ENTACEPONE WHICH WAS GIVEN,BUT CAUSED ME SEVERE DRUG ALLERGY ,DIAGNOSED AS LIVEDO RETICULARIS SHOULD I BE ADVISED BY MY NEURO PHY?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist, Surgical 's  Response
Dear Mr Raiyappa,

As time goes, patients with Parkinson's disease develop "on-off" phenomenon which means that the drug's efficacy and the total length of time that the medicines are effective becomes increasingly less. At the beginning of treatment, the medines must have been effective for 4-6 hours, but as time goes, its effectiveness becomes lesser and lesser. At this stage, treatments like deep brain stimulation are effective in giving symptomatic relief. If you are interested, you can get in touch with me and I can give you more information on Deep Brain stimulation and assess you to see whethere this procedure will be suitable for you.

Hope this helps.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor